EconPapers    
Economics at your fingertips  
 

On success runs in a sequence of dependent trials with a change point

Serkan Eryilmaz

Statistics & Probability Letters, 2018, vol. 132, issue C, 91-98

Abstract: Let Xii=1n be a sequence of n dependent binary trials such that the first n1 in Xii=1n are of type 1 and follow an exchangeable joint distribution denoted by L1, and the last n2 elements in Xii=1n are of type 2 and follow an exchangeable joint distribution denoted by L2, where n1+n2=n. That is, the trials within the same group are exchangeable dependent, and the trials in different groups are dependent in a general sense. The exact distributions of the number of success runs of length k in Xii=1n are obtained under nonoverlapping and at least schemes.

Keywords: Change point; Dependence; Exact distribution; Success runs (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715217302936
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:132:y:2018:i:c:p:91-98

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-11
Handle: RePEc:eee:stapro:v:132:y:2018:i:c:p:91-98